I sleep okay on Gabapentin but not great. In the morning I am groggy until about noon then I feel more confident and sure of myself. I have been taking 300 mg for about 10 days. Will the weirdness eventually go away?
Yes i believe the weirdness will eventually go away. Try taking your medicine earlier in the night so you're not that groggy in the morning. I been on gabapentin for 10+ years. It's never make me feel sleepy groggy or weird. I've heard a lot of people say it makes them sleepy. Give your body more time to get used to the medicine.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2014 • 4 answers
Posted 20 Aug 2014 • 3 answers
Does Gabapentin increase deep sleep? Does anyone know if Gabapentin has been shown to increase deep?
Posted 30 Apr 2015 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 17 Oct 2015 • 1 answer